The 3D Navier-Stokes equations seen as a perturbation of the 2D Navier-Stokes equations
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 4, p. 473-517
@article{BSMF_1999__127_4_473_0,
     author = {Iftimie, Drago\c s},
     title = {The 3D Navier-Stokes equations seen as a perturbation of the 2D Navier-Stokes equations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {4},
     year = {1999},
     pages = {473-517},
     doi = {10.24033/bsmf.2358},
     zbl = {0946.35059},
     mrnumber = {2001e:35139},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1999__127_4_473_0}
}
Iftimie, Dragoş. The 3D Navier-Stokes equations seen as a perturbation of the 2D Navier-Stokes equations. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 4, pp. 473-517. doi : 10.24033/bsmf.2358. http://www.numdam.org/item/BSMF_1999__127_4_473_0/

[1] Avrin (J.D.). - Large-eigenvalue global existence and regularity results for the Navier-Stokes equation, J. Diff. Equations, t. 127, n° 2, 1996, p. 365-390. | MR 97b:35138 | Zbl 0863.35075

[2] Bony (J.-M.). - Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., t. 14, n° 2, 1981, p. 209-246. | Numdam | MR 84h:35177 | Zbl 0495.35024

[3] Chemin (J.-Y.). - Remarques sur l'existence globale pour le système de Navier-Stokes incompressible, SIAM J. Math. Anal., t. 23, n° 1, 1992, p. 20-28. | MR 93a:35118 | Zbl 0762.35063

[4] Chemin (J.-Y.). - Fluides parfaits incompressibles, Astérisque, 230, 1995, p. 177. | MR 97d:76007 | Zbl 0829.76003

[5] Chemin (J.-Y.), Lerner (N.). - Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes, J. Diff. Equations, t. 121, n° 2, 1995, p. 314-328. | MR 96h:35153 | Zbl 0878.35089

[6] Edwards (R.E.), Gaudry (G.I.). - Littlewood-Paley and multiplier theory. - Springer-Verlag, Berlin, 1977. | MR 58 #29760 | Zbl 0464.42013

[7] Iftimie (D.). - The resolution of the Navier-Stokes equations in anisotropic spaces, Rev. Mat. Iberoamericana, t. 15, n° 1, 1999. | MR 2000a:35194 | Zbl 0923.35119

[8] Moise (I.), Temam (R.), Ziane (M.). - Asymptotic analysis of the Navier-Stokes equations in thin domains, Topol. Methods Nonlinear Anal., t. 10, n° 2, 1997, p. 249-282. | MR 99h:35166 | Zbl 0957.35108

[9] Ponce (G.), Racke (R.), Sideris (T.C.), Titi (E.S.). - Global stability of large solutions to the 3D Navier-Stokes equations, Comm. Math. Phys., t. 159, n° 2, 1994, p. 329-341. | MR 95a:35115 | Zbl 0795.35082

[10] Raugel (G.), Sell (G.R.). - Navier-Stokes equations on thin 3D domains, I. Global attractors and global regularity of solutions, J. Amer. Math. Soc., t. 6, n° 3, 1993, p. 503-568. | MR 93j:35134 | Zbl 0787.34039

[11] Raugel (G.), Sell (G.R.). - Navier-Stokes equations on thin 3D domains, II. Global regularity of spatially periodic solutions, Nonlinear partial differential equations and their applications. - Collège de France Seminar, Vol. XI, Longman Sci. Tech., Harlow, 1994, p. 205-247. | MR 95c:35196 | Zbl 0804.35106

[12] Temam (R.), Ziane (M.). - Navier-Stokes equations in three-dimensional thin domains with various boundary conditions, Adv. Diff. Equations, t. 1, n° 4, 1996, p. 499-546. | MR 97h:35183 | Zbl 0864.35083

[13] Temam (R.), Ziane (M.). - Navier-Stokes equations in thin spherical domains, Optimization methods in partial differential equations (South Hadley, MA, 1996). - Amer. Math. Soc., Providence, RI, 1997, p. 281-314. | MR 98h:35194 | Zbl 0891.35119